# SDR DALA1121219870

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LONG 28L SPLICE HAS EXFOLIATED CORROSION BETWEEN BS 237 AND BS 229.  REMOVED DAMAGED SPLICE.  SEALED AND REPLACED WITH NEW SPLICE IAW DC9 SRM 51-30-2, 51-10-4, 51-10-3, 51-20-0, 51-30-5.
